Posted 1/27/2016 11:09 PM (GMT -6)
I've finally managed to drag my sorry you know what out of the bed to try to do some posting. I noticed this thread and I wanted to let know what happened to me and possibly it may help you with you BP issue.
This past May after I received my fecal transplant to rid me of the C-diff, I started doing IVIG infusions. After my 2nd infusion we noticed that my bp was elevated. More so on the top number than the bottom one, but the bottom one was elevated to.
I managed to get a total of 6 infusion and had an issue with some chest pain. Of course, my "Jack Wagon Rheumy" (hubby's name for him) stopped my infusions. They were working fine for the vasculitis on the skin and in my lungs. Now my legs and lungs jacked up big time. The Rheumy feels that the chest was do to an allergic reaction and has refused to consider anything else.
Might it be the totally obstructed SVC with a major blood clot in it. Maybe, oh well, back to the subject. Even though I'm no longer on the IVIG infusions my BP is still elevated and I have been given a new BP medication to bring it down. It seems to be working somewhat but he took me off my beta locker to make sure we didn't bottom out my BP. My heart rate now is way out of whack and it's running at about 95 bpm
Maybe you should consider looking into this issue and see if, affected you. Donna you hang in the sweetie you are in my thoughts and prayers daily.